| Catalog Number |
5290601200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated at the user facility.No information was available regarding patient involvement, adverse consequences, or medical intervention.A surgical delay was reported but the length of time was not reported at this time.
Additional Manufacturer Narrative
Update: b5 correction: d9, h3 h3 other text : device not returned.
Event or Problem Description
The user facility reported that the device overheated during a procedure.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.